Alert archive / Vermont / Frost Advisories in 2016
Frost Advisory 5, NWS Burlington, VT
NWS Burlington, VT issued this frost advisory at Sep 24, 2016, 4:30 AM EDT for 4 counties in New York; 10 counties in Vermont. It took effect at Sep 25, 2016, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 24, 2016, 4:30 AM EDT (08:30 UTC)
- In effect from
- Sep 25, 2016, 2:00 AM EDT
- Expired
- Sep 25, 2016, 7:49 AM EDT
- In force
- 6 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Caledonia County, VT, Chittenden County, VT, Essex County, VT, Franklin County, VT, Lamoille County, VT, Orange County, VT, Orleans County, VT, Rutland County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 14 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3289 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
380 WWUS71 KBTV 240830 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 430 AM EDT SAT SEP 24 2016 NYZ029>031-034-VTZ003-004-006>008-010-016>019-242000- /O.NEW.KBTV.FR.Y.0005.160925T0600Z-160925T1200Z/ SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE... TUPPER LAKE...DANNEMORA...LAKE PLACID...NEWPORT...ISLAND POND... JOHNSON...STOWE...ST. JOHNSBURY...MONTPELIER...BRADFORD... RANDOLPH...ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL... RIPTON...EAST WALLINGFORD...KILLINGTON 430 AM EDT SAT SEP 24 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. * LOCATIONS...THE NORTHERN ADIRONDACKS OF NEW YORK...THE WEST SLOPES OF THE GREEN MOUNTAINS...AND NORTH CENTRAL AND NORTHEAST VERMONT. * HAZARDS...AREAS OF FROST. * TEMPERATURES...LOWS IN THE LOWER TO MID 30S. * TIMING...FROST WILL BEGIN TO DEVELOP AFTER MIDNIGHT SATURDAY NIGHT AND ESPECIALLY AROUND SUNRISE SUNDAY MORNING. * IMPACTS...OUTDOOR VEGETATION SENSITIVE TO COLD TEMPERATURES MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ EVENSON
3 follow-up statements
288 WWUS71 KBTV 241731 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 131 PM EDT SAT SEP 24 2016 VTZ004-250900- /O.UPG.KBTV.FR.Y.0005.160925T0600Z-160925T1200Z/ /O.NEW.KBTV.FZ.W.0001.160925T0600Z-160925T1200Z/ ESSEX- INCLUDING THE CITY OF...ISLAND POND 131 PM EDT SAT SEP 24 2016 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * LOCATIONS...ESSEX COUNTY OF VERMONT. * HAZARDS...AREAS OF POTENTIALLY KILLING FROST. * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...AREAS FROST WILL BEGIN TO DEVELOP AFTER MIDNIGHT TONIGHT...AND BE MOST WIDESPREAD AROUND SUNRISE SUNDAY MORNING. * IMPACTS...OUTDOOR VEGETATION SENSITIVE TO COLD TEMPERATURES MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECASTED TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INDOORS. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NYZ026-027-087-VTZ011-012-250900- /O.EXA.KBTV.FR.Y.0005.160925T0600Z-160925T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- WESTERN RUTLAND-WINDSOR- INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG... POTSDAM...GOUVERNEUR...RUTLAND...SPRINGFIELD... WHITE RIVER JUNCTION 131 PM EDT SAT SEP 24 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. * LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...AS WELL AS RUTLAND AND WINDSOR COUNTIES OF VERMONT. * HAZARDS...AREAS OF FROST. * TEMPERATURES...LOWS IN THE MID 30S. * TIMING...AREAS OF FROST WILL BEGIN TO DEVELOP AFTER MIDNIGHT TONIGHT...AND BE MOST WIDESPREAD AROUND SUNRISE SUNDAY MORNING. * IMPACTS...OUTDOOR VEGETATION SENSITIVE TO COLD TEMPERATURES MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NYZ029>031-034-VTZ003-006>008-010-016>019-250900- /O.CON.KBTV.FR.Y.0005.160925T0600Z-160925T1200Z/ SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-ORLEANS-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE... TUPPER LAKE...DANNEMORA...LAKE PLACID...NEWPORT...JOHNSON... STOWE...ST. JOHNSBURY...MONTPELIER...BRADFORD...RANDOLPH... ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON... EAST WALLINGFORD...KILLINGTON 131 PM EDT SAT SEP 24 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST ADVISORY...FROM 2 AM TO 8 AM EDT SUNDAY. * LOCATIONS...THE NORTHERN ADIRONDACKS OF NEW YORK...THE WEST SLOPES OF THE GREEN MOUNTAINS...AND NORTH CENTRAL AND NORTHEAST VERMONT. * HAZARDS...AREAS OF FROST. * TEMPERATURES...LOWS IN THE MID 30S. * TIMING...AREAS OF FROST WILL BEGIN TO DEVELOP AFTER MIDNIGHT TONIGHT...AND BE MOST WIDESPREAD AROUND SUNRISE SUNDAY MORNING. * IMPACTS...OUTDOOR VEGETATION SENSITIVE TO COLD TEMPERATURES MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ LAHIFF
558 WWUS71 KBTV 250216 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 1016 PM EDT SAT SEP 24 2016 VTZ004-251200- /O.CON.KBTV.FZ.W.0001.160925T0600Z-160925T1200Z/ ESSEX- INCLUDING THE CITY OF...ISLAND POND 1016 PM EDT SAT SEP 24 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE WARNING...FROM 2 AM TO 8 AM EDT SUNDAY. * LOCATIONS...ESSEX COUNTY OF VERMONT. * HAZARDS...AREAS OF POTENTIALLY KILLING FROST. * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...AREAS FROST WILL BEGIN TO DEVELOP AFTER MIDNIGHT TONIGHT...AND BE MOST WIDESPREAD AROUND SUNRISE SUNDAY MORNING. * IMPACTS...OUTDOOR VEGETATION SENSITIVE TO COLD TEMPERATURES MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECASTED TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INDOORS. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NYZ026-027-029>031-034-087-VTZ003-006>008-010>012-016>019-251200- /O.CON.KBTV.FR.Y.0005.160925T0600Z-160925T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE- SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX- SOUTHWESTERN ST. LAWRENCE-ORLEANS-LAMOILLE-CALEDONIA-WASHINGTON- ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE... SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID... OGDENSBURG...POTSDAM...GOUVERNEUR...NEWPORT...JOHNSON...STOWE... ST. JOHNSBURY...MONTPELIER...BRADFORD...RANDOLPH...RUTLAND... SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 1016 PM EDT SAT SEP 24 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST ADVISORY...FROM 2 AM TO 8 AM EDT SUNDAY. * LOCATIONS...NORTHERN NEW YORK AWAY FROM THE CHAMPLAIN VALLEY. CENTRAL...SOUTH-CENTRAL...AND EASTERN VERMONT. * HAZARDS...AREAS OF FROST. * TEMPERATURES...LOWS IN THE MID 30S. * TIMING...AREAS OF FROST WILL BEGIN TO DEVELOP AFTER MIDNIGHT TONIGHT...AND BE MOST WIDESPREAD AROUND SUNRISE SUNDAY MORNING. * IMPACTS...OUTDOOR VEGETATION SENSITIVE TO COLD TEMPERATURES MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
059 WWUS71 KBTV 251149 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 749 AM EDT SUN SEP 25 2016 VTZ004-251300- /O.CAN.KBTV.FZ.W.0001.000000T0000Z-160925T1200Z/ ESSEX- INCLUDING THE CITY OF...ISLAND POND 749 AM EDT SUN SEP 25 2016 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE FREEZE WARNING FOR ESSEX COUNTY IN NORTHEAST VERMONT. TEMPERATURES WILL BEGIN TO RISE THROUGH THE REMAINDER OF TODAY. $$ NYZ026-027-029>031-034-087-VTZ003-006>008-010>012-016>019-251300- /O.CAN.KBTV.FR.Y.0005.000000T0000Z-160925T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE- SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX- SOUTHWESTERN ST. LAWRENCE-ORLEANS-LAMOILLE-CALEDONIA-WASHINGTON- ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE... SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID... OGDENSBURG...POTSDAM...GOUVERNEUR...NEWPORT...JOHNSON...STOWE... ST. JOHNSBURY...MONTPELIER...BRADFORD...RANDOLPH...RUTLAND... SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 749 AM EDT SUN SEP 25 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE FROST ADVISORY FOR THE ADIRONDACKS AND SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK, AS WELL AS CENTRAL, EASTERN AND SOUTHERN VERMONT. TEMPERATURES WILL BEGIN TO RISE THROUGH THE REMAINDER OF TODAY. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this frost advisory went out at Sep 24, 1:49 AM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Sep 24, 1:49 AM EDT, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Burlington VT 149 AM EDT Sat Sep 24 2016 .SYNOPSIS... Light rain showers will end across south-central Vermont early this evening. Clearing skies will develop from north to south overnight as high pressure moves in from Canada. That high pressure system will persist over the North Country through the weekend. Expect below normal temperatures on Saturday and Sunday with highs only in the mid 50s to lower 60s. No precipitation is expected...but the potential will exist for frost in the northern Adirondacks and Northeast Kingdom of Vermont, especially early Sunday and Monday mornings. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As of 1244 AM EDT Saturday...Overall forecast in good shape with only a few temperature tweaks to match current conditions. Also based on very small temperature/dew point spreads added patchy fog to the entire area early this morning. Previous Discussion...Overnight, high pressure will start to build in, but with the high pressure centered well to our northwest, we'll continue to have northwest flow advect in cooler and drier air. Eventually the entire region will clear out. Expect that to be early evening across the north and by midnight in the south. A light northerly breeze should continue most of the night, however some of the protected hollows and river valleys should go calm and with the recent rains and warm ground, I would think patchy fog should develop fairly quickly, despite the drier air filtering in. It's conceivable that the very coldest spots in the 'Dacks and Northeast Kingdom (Saranac Lake NY, Island Pond VT) some patchy frost will also occur. Actually, that's pretty normal for this time of year. Based on trajectories, the airmass we'll have tomorrow morning was several hundred miles north of Montreal this morning. Morning lows up in that part of Quebec were in the lower 40s. Thus, the idea of most of us seeing lower 40s for lows (except 30s in higher elevations and colder spots and low 50s right along Lake Champlain) still looks valid. I have made very minimal changes to the low temperature forecast. With the colder air moving in, we'll probably start to see a little bit of Lake Champlain effect clouds develop late tonight. High pressure will continue to ridge southward over the area on Saturday. Looking like a nearly wall-to-wall sunshiny day, with a few patches of shallow daytime cumulus/strato-cumulus. With temperatures aloft (925mb about 7C and 850mb near 2C), we are looking at temperatures reaching only the lower 60s in the valleys and staying in the 50s at higher elevations. This will give us a rare day of below normal temperatures. Good boundary layer mixing throughout the afternoon, so we'll probably see some 15-20mph gusts at times. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... As of 323 PM EDT Friday...Little change from previous couple of days for the near term as we are still expecting the coldest night of the early fall season to occur during this time period. Latest guidance has trended slightly cooler for lows on Sunday night with METSLK showing 19F and 38F at BTV. Synoptic pattern shows building high pres from central Canada with dry northerly flow aloft. Progged 850mb temps drop between 0c to -2c by 12z Sunday with surface high pres axis across the Eastern Great Lakes. This would suggest still some northerly gradient flow...which combined with very warm lake temps...will produce some lake effect clouds and keep temps near the lake slightly warmer. Thinking lows will range from the upper 20s to mid 40s on Sunday morning...with areas of frost in the colder sheltered valleys of the dacks and northeast VT. The upslope flow and leftover boundary layer moisture will produce some fair wx cumulus clouds on Sunday...as temps warm into the upper 40s mtns to near 60f valleys. A chilly night with clear skies and light winds is anticipated for Sunday Night...with widespread frost expected away from the Lake. Thinking lows will range from the l/m 20s to near 40f...depending elevation and closeness to the warm lake waters. Thinking even locations like Williston...Milton and Highgate could experience some patchy frost with a hard freeze likely for the Northeast Kingdom and Dacks. && .LONG TERM /TUESDAY THROUGH FRIDAY/... As of 323 PM EDT Friday...Guidance has trended toward a more progressive mid/upper level flow across the northern CONUS for next week...which places arrival of precip 12 hours earlier on Monday Night/Tuesday time frame...but good news system lifts out quicker for mid/late week. GFS has trended toward the ECMWF and NAM for an earlier system arrival...so have increased pops to chance after 18z Monday for Saint Lawrence Valley. These pops quickly expand east Monday Night into Tuesday associated with 50 to 70 knot flow at 5h and developing low level jet of 35 to 45 knots. Thinking the initial warm air advection surge will produce a period of showers...with additional rain associated with surface boundary and potent 5h vort on Tuesday. The dynamics look strong with good deep layer moisture advecting ahead of digging mid/upper level trof...so have increased pops to likely for Monday Night/Tuesday. Initial guess on qpf looks to range between 0.25 and 0.75...which is supported by pws around 1.5". Thinking highest pops and qpf values will be in the mountains during this time period. After a chilly start temps will warm into the mid 50s mountains to l/m 60s warmer valleys on Monday with increasing clouds. A warmer night is expected on Monday night associated with precip...clouds...and southerly winds...mainly mid 40s to mid 50s...coldest northeast Kingdom. Midweek...plenty of uncertainty with large scale synoptic pattern...as models show very limited run to run continuity. Given the complex and energized mid/upper level pattern....will continue to mention some terrain focused pops/qpf for Weds...with a drying trend for late Weds into Friday. Both GFS/ECMWF eventually show mid/upper level trof being replaced by building heights and surface high pres. This idea looks reasonable and supported by the latest 12z GFS ensemble data...with developing 1030mb high pressure across the ne conus/mid Atlantic by late week. The combination of upslope flow...lingering 850 to 700mb moisture...and weak low level cold air advection with progged 850mb temps only btwn 0c and 2c...have cut superblend numbers several degrees on weds. Thinking highs mainly mid 50s to l/m 60s...with lows in the upper 30s to upper 40s. A large swing in temps with cooler lows and slightly warmer highs can be expected for Thursday into Friday with deep dry layer in place. Overall...pattern will support near normal temps as we approach next weekend....with dry conditions prevailing. && .AVIATION /06Z Saturday THROUGH Wednesday/... Through 06Z Sunday...IFR to VLIFR conditions will exist at KSLK and KMPV through about 14z due to low clouds and fog...then VFR conditions will prevail through the remainder of the period. Elsewhere VFR conditions are expected through the period with only brief periods of IFR conditions through 12z due to fog. Light winds will become northwest after 14z with speeds increasing into the 10-15 knot range...then taper off after 00z. Outlook 06z Sunday through Wednesday... 06z Sun through 12z Tue: Mainly VFR. Overnight IFR with patchy fog possible. 12z Tue onward: Potential MVFR with showers. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...None. && SYNOPSIS...Nash NEAR TERM...Evenson/Nash SHORT TERM...Taber LONG TERM...Taber AVIATION...Evenson/Nash
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 1:31 PM EDT | Freeze Warning | BTV | Essex | 18 hr |
Nearby
Frost Advisories in Vermont, 2016Frost Advisories in New York, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.